# SDR SCNA20150504093

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N821SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39952
- Aircraft time: 1,161 hours, 394 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED LT WING TIP DURING TAXI INTO RAMP.  REPLACED LT WINGLET.
